Research ArticleOpen accessPhrase in the titleA MODIFIED METHOD FOR SOLVING SYSTEM OF NONLINEAR EQUATIONSKanittha ChompuvisedJournal of Mathematics and Statistics, Vol. 9, Issue 1 · 15 Mar 2013 · 6,770 accessesView PDFCite
21 results for “system of nonlinear equations”
Set a search alertResearch ArticleOpen accessEvery word in the titleOn Stability and Bifurcation of Solutions of Nonlinear System of Differential Equations for AIDS DiseaseS. A.A. El-MaroufAmerican Journal of Applied Sciences, Vol. 9, Issue 7 · 24 Apr 2012 · 7,018 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn Gröbner Bases and Their Uses in Solving System of Polynomial Equations and Graph ColoringHaridas Kumar Das, Nasim RezaJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 27 Jun 2018 · 8,591 accessesView PDFCite
Research ArticleOpen accessIn the keywordsA New Approach to Solve Nonlinear Partial Differential EquationsAbdoul R. Ghotbi, M. A. Mohammadzade, A. Avaei, M. KeyvanipoorJournal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 6,916 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Cartesian Regulator for an Ideal Position-Servo Actuated Didactic Mechatronic Device: Asymptotic Stability AnalysisGabriela Zepeda, Rafael Kelly, Carmen MonroyAmerican Journal of Engineering and Applied Sciences, Vol. 15, Issue 3 · 16 Sep 2022 · 5,821 accessesView PDFCite
Research ArticleOpen accessIn the abstractExtended Kalman Filter versus Newton-Lowe's Method for Robot Pose EstimationMohammad Ehab RagabJournal of Computer Science, Vol. 11, Issue 7 · 5 Nov 2015 · 6,937 accessesView PDFCite
Research ArticleOpen accessIn the abstractFREE CONVECTION OF HEAT TRANSFER IN FLOW PAST A SEMI-INFINITE FLAT PLATE IN TRANSVERSE MAGNETIC FIELD WITH HEAT FLUXP. Geetha, M.B.K. Moorthy, M. DakshinamoorthyAmerican Journal of Applied Sciences, Vol. 11, Issue 9 · 4 Jul 2014 · 7,059 accessesView PDFCite
Research ArticleOpen accessIn the abstractDynamics of Coherent Structures in the Coupled Complex Ginzburg-Landau EquationsTat-Leung YeeJournal of Mathematics and Statistics, Vol. 8, Issue 3 · 6 Nov 2012 · 6,990 accessesView PDFCite
Research ArticleOpen accessIn the abstractVoltage Stability of Medium Transmission Line Equipped with a Thyristor Controlled Series CapacitorPrechanon KumkratugAmerican Journal of Applied Sciences, Vol. 9, Issue 10 · 16 Aug 2012 · 7,021 accessesView PDFCite
Research ArticleOpen accessIn the abstractPower-Voltage Characteristics of Power System with the Long Transmission LinePrechanon KumkratugAmerican Journal of Applied Sciences, Vol. 9, Issue 10 · 10 Aug 2012 · 8,676 accessesView PDFCite